# SDR CALA9901750

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME BENT AT FS 640 BETWEEN LONGERON 26 AND 27R.  THE FRAME WAS REPAIRED IAW EA 27-5311-2-A0538 AND ECRA 5310-03968.
